RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 1995 Volume 1, Issue 2, Pages 541–544 (Mi fpm85)

This article is cited in 6 papers

Short communications

Algorithmic solvability of zero divisor recognition in a certain class of algebras

N. K. Ioudu

M. V. Lomonosov Moscow State University

Abstract: It is proved that the property of an element to be a one-side zero divisor is recognizable in algebras with one-side bounded conversion.

Received: 01.01.1995



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025